Pennsylvania, 2013Hail and Damaging Winds in Pennsylvania, April 10, 2013
April 10, 2013 · NWS CTP · 19 events in 11 counties and zones
A large subtropical ridge over the western Atlantic and adjacent southeastern United States pumped unseasonably warm air and rich moisture into the Ohio Valley and Mid-Atlantic. This ring-of-fire pattern of moderate instability and strong deep layer wind shear on the northern periphery of the upper-level ridge was conducive for the development of several early-season thunderstorm complexes…
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $61,000
- Crop damage
- None recorded
- Events
- 19
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A large subtropical ridge over the western Atlantic and adjacent southeastern United States pumped unseasonably warm air and rich moisture into the Ohio Valley and Mid-Atlantic. This ring-of-fire pattern of moderate instability and strong deep layer wind shear on the northern periphery of the upper-level ridge was conducive for the development of several early-season thunderstorm complexes (QLCS/MCS). The severe storms with embedded bow echoes moved eastward from the Ohio Valley along and south of a strong low-level frontal zone and produced damaging winds and marginally severe hail in central Pennsylvania during the afternoon and evening hours.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before the first event at Apr 10, 7:05 AM EST, 1 hour 40 minutes earlier.
Area forecast discussion, Apr 10, 7:05 AM EST, 1 hour 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
805 AM EDT WED APR 10 2013
.SYNOPSIS...
AN EAST-WEST FRONTAL BOUNDARY WILL CONTINUE TO WAVER OVER CENTRAL
PENNSYLVANIA INTO THURSDAY. A DYNAMIC STORM SYSTEM CROSSING THE
CENTRAL UNITED STATES WILL SEND A STRONG COLD FRONT THROUGH THE
REGION ON FRIDAY. COOLER TEMPERATURES ARE EXPECTED OVER THE
WEEKEND WITH ANOTHER WARMING TREND LIKELY INTO EARLY NEXT WEEK.
&&
.NEAR TERM /THROUGH TONIGHT/...
UPDATED GRIDS WITH LATEST OBSERVATIONS AND TWEAKED TO A MODEL
BLEND OVER NEXT 36 HOURS. THERE STILL ARE SOME SHOWERS NEAR THE
NY/PA BORDER WHERE THERE IS QUITE A PESKY FRONTAL BOUNDARY. THE
LIGHTNING STRIKES IN THESE SHOWERS...MORE TO WEST...IS
DIMINISHING. NICE BOUNDARY WITH TEMPERATURES IN THE 40S ACROSS
SOUTHERN NY AND 5OS ON THE PA SIDE AND ABOUT 80 MILES SOUTH
MORNING TEMPERATURES WERE MORE JUNE-LIKE THAN APRIL WITH READINGS
IN THE 6OS TO LOW 70S.
DEW POINTS IN THE WARM AIR...ON OUR SIDE OF THE BOUNDARY ARE QUITE
HIGH FOR APRIL IN THE 50S. THE OLD 1970S-80S APRIL SEVERE WEATHER
RULE OF DEW POINTS OVER 55 COULD COME INTO PLAY TODAY.
MOST GUIDANCE SHOWS TEMPERATURES IN THE LOWER 80S PUSHING INTO AT
LEAST CENTRAL PA WITH A VERY TIGHT FRONTAL BOUNDARY NEAR THE PA/NY
BORDER. VERY STRONG TEMPERATURE GRADIENT NORTHERN PA/SOUTHERN NY.
TEMPERATURE ERRORS OF 10-15 DEGREES POSSIBLE IN OUR NORTHERN TIER
TODAY DEPENDING ON WHERE THE BOUNDARY SPENDS MOST OF ITS DAY.
ALL GUIDANCE SHOWS AN INSTABILITY SURGE INTO WEST/SOUTHWEST PA. NOT
SURPRISINGLY SLIGHT RISK AREA COMES INTO THE REGION. RAP AND NAM
SOLUTIONS VARY ON THIS TODAY. BUT THERE IS A CLEAR RING-OF-FIRE
FLOW IN OUR REGION WITH A SURGE OF HIGH PW AIR AND STRONG LOW-
LEVEL WESTERLY FLOW COMBINED WITH INSTABILITY IMPLYING AN INCREASED
RISK OF SHOWERS AND THUNDERSTORMS DEVELOPING THIS AFTERNOON. CAPE
VALUES OF 600-1200JKG-1 IN MOST GUIDANCE ALONG WITH +2SD PW
ANOMALIES IMPLIES TODAY WILL BE MORE LIKE A JUNE THAN APRIL AFTERNOON.
BEST RAIN AND HEAVIEST RAIN WOULD LIKELY BE IN THE STORMS THAT
EVOLVE ALONG AND THE BOUNDARY NEAR THE NY BORDER TODAY. KEPT
CATEGORICAL POPS AND BEST RAINFALL VALUES IN NORTHERN PA AND MUCH
LOWER IN SOUTHERN PA. IF WE GET CONVECTION IT COULD ORGANIZE INTO
BOWING SEGMENTS AND WOULD LIKELY MOVE PRETTY MUCH EAST-EAST-
SOUTHEAST ACROSS THE STATE. PREVIOUS DISCUSSION ALLUDED TO 4KM
NAM CONVECTION IMPLYING SOME BOW-LIKE SEGMENTS LATER THIS
AFTERNOON.
&&
.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
KEY POINT FOR THURSDAY IS THE BOUNDARY AND HOW FAR SOUTH IT SAGS.
BIG POTENTIAL ERRORS IN TEMPERATURE AND SENSIBLE WEATHER FORECAST
ACROSS MUCH OF NORTHERN THIRD OF PA THURSDAY.
PREVIOUS DISCUSSION....AMPLIFIED UPPER- LEVEL TROUGH WILL EVOLVE OVER THE
CENTRAL CONUS AND TAKE ON A NEGATIVE TILT CROSSING THE MS RVR...AS
SHORTWAVE IMPULSE WITHIN THE BASE OF THE TROUGH ACCELERATES E/NEWD
FROM SRN TX THRU THE LWR MS/TN VLY INTO THE CENTRAL APPALACHIANS.
MEANWHILE...TRIPLE PT LOW FROM DES MOINES IA TO CHICAGO IL WILL
TRACK EWD INTO THE GRT LKS/UPPER OH VLY WITH TRAILING COLD FRONT
SWEEPING EWD TO THE APPALACHIAN SPINE BY 12Z FRI.
CONCEIVABLY THE STNRY/WARM FRONT DRAPED OVER CENTRAL PA SHOULD
LIFT BACK NWD AS THE MIDWEST FRONTAL SYSTEM BEGINS TO LIFT NEWD
TOWARD THE GRT LKS/OH VLY. HOWEVER NAM/GFS SUGGEST A BACKDOOR
SCENARIO MAY OCCUR AS THE BNDRY SLIPS SWD TOWARD THE MASON DIXON
LINE. THE RESULT IS A VERY TRICKY/LOW CONFIDENCE TEMP FCST WITH
BIG-BUST POTENTIAL. BASED ON PREV THINKING...I WEIGHTED THE FINAL
BLEND ON THE WARM-SIDE OF THE GUIDANCE CLOSER TO THE ECMWF/RGEM
FOR TEMPS WHICH WOULD ALLOW FOR ONE MORE VERY MILD DAY. TO GET A
SENSE OF THE UNCERTAINTY...THE SPREAD IN THE GEFS MOS FOR UNV IS
15 DEGS AND 23F IN THE ECENS MOS. PCPN-WISE THE HIGHEST POPS
REMAIN OVER THE NRN TIER DURING THE DAY BUT QUICKLY INCREASE FROM
WEST TO EAST THUR NGT AHEAD OF EWD SURGING COLD FRONT.
THE MEAN POSITION OF THE LARGE SCALE UPPER TROUGH SHOULD REMAIN
CENTERED ACROSS THE GREAT LAKES WITH SEVERAL EMBEDDED SHORTWAVE
IMPULSES GYRATING AROUND THE CENTER. THE MAIN IMPULSE TO INFLUENCE
HEAVY RAIN AND LOW-TOPPED NCFRB POTENTIAL SHOULD CROSS THE REGION
BTWN 12-18Z FRI. THE GFS IS STILL ABOUT 6HRS FASTER THAN THE ECMWF
IN SHIFTING ITS HVY QPF AXIS OUT OF CENTRAL PA. STRONG DYNAMICS
COUPLED WITH AMPLE MSTR/HIGH PWATS SHOULD LEAD TO MOD TO LOCALLY
HEAVY RAFL AMTS ALONG THE FRONTAL BAND. CONDS WILL DRY OUT LATER
FRI AFTN INTO FRI NGT WITH ANOTHER S/W AND SECONDARY COLD FRONT
PUSHING EWD THROUGH THE CWA...USHERING IN THE COOLER AIR FOR THE
WEEKEND. SCT RA/SN SHOWERS ARE POSSIBLE FRI NGT IN THE FAVORED
UPSLOPE AREAS.
&&
.LONG TERM /SATURDAY THROUGH TUESDAY/...
CYCLONIC FLOW PATTERN WILL PREVAIL THROUGH THE WEEKEND AS UPPER
LOW MOVES EWD THRU ONTARIO AND NRN MAINE. ANOTHER S/W TROUGH
SHOULD SWEEP THROUGH ON SATURDAY AND MAY TRIGGER A BAND OF
SHOWERS. HIGH PRESSURE WILL BUILD INTO THE CWA ON SUNDAY. TEMPS
SHOULD AVG NEAR TO BELOW NORMAL BEFORE MODERATING INTO EARLY NEXT
WEEK.
&&
.AVIATION /12Z WEDNESDAY THROUGH SUNDAY/...
CURRENTLY SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ACROSS THE
NORTHERN TIER OF PA BRINGING IFR CIGS AND VSBYS TO BFD. EXPECT
THESE PERIODS OF IFR AND MAINLY MVFR CIGS AND VSBYS THROUGH MOST
OF THE DAY. THESE CONDITIONS WILL SLOWLY SPREAD OVER THE WESTERN
AND CENTRAL TAF SITES THROUGH MIDDAY. THE SOUTHEASTERN TAF SITES
SHOULD REMAIN VFR TODAY...THROUGH AFTERNOON CONVECTION ASSOCIATED
WITH THE STATIONARY BOUNDARY DRAPED ACROSS PA COULD ALLOW FOR
BRIEF PERIODS OF MVFR CONDITIONS LATE THIS AFTERNOON...AND EARLY
EVENING.
THIS BOUNDARY IS EXPECTED TO REMAIN IN THE VICINITY OF CNTRL PA
THRU TODAY AND TONIGHT. BFD SHOULD BE ENTRENCHED IN THE LOW
STRATOCU OVERNIGHT. THE BOUNDARY WILL MAKE ITS WAY SLOWLY EASTWARD
THURSDAY INTO FRIDAY.
.OUTLOOK...
THU...EARLY AM LOW CIGS POSS NW MTNS. PM TSRA IMPACTS POSS NORTH.
FRI...RAIN/LOW CIGS POSS...ESP EARLY. SHRA POSS NW PM.
SAT-SUN...NO SIG WX EXPECTED.
&&
.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
SYNOPSIS...STEINBUGL
NEAR TERM...STEINBUGL
SHORT TERM...STEINBUGL
LONG TERM...STEINBUGL
AVIATION...CERU
Hazardous weather outlook, Apr 10, 4:37 AM EST, 4 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
537 AM EDT WED APR 10 2013
PAZ006-011-012-037-041-042-046-110945-
POTTER-CAMERON-NORTHERN CLINTON-TIOGA-NORTHERN LYCOMING-SULLIVAN-
SOUTHERN LYCOMING-
537 AM EDT WED APR 10 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.
.DAY ONE...TODAY AND TONIGHT.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
LOCALIZED HEAVY RAINFALL IS POSSIBLE ON FRIDAY AS A STRONG COLD
FRONT CROSSES THE REGION.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
PAZ017>019-024>028-033>036-045-049>053-056>059-063>066-110945-
CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-
MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-SOUTHERN CLINTON-
UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-
SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
537 AM EDT WED APR 10 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.
.DAY ONE...TODAY AND TONIGHT.
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON
INTO EARLY TONIGHT. DAMAGING WIND GUSTS AND LARGE HAIL ARE THE
PRIMARY SEVERE WEATHER THREATS.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
LOCALIZED HEAVY RAINFALL IS POSSIBLE ON FRIDAY AS A STRONG COLD
FRONT CROSSES THE REGION.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
PAZ004-005-010-110945-
WARREN-MCKEAN-ELK-
537 AM EDT WED APR 10 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.
.DAY ONE...TODAY AND TONIGHT.
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
2 TO 3 INCHES OF RAIN IS POSSIBLE THROUGH FRIDAY WHICH COULD
RESULT IN FLOODING ALONG SOME STREAMS AND CREEKS.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
Event by event
16 thunderstorm wind, 2 hail, 1 lightning. Local standard time, as filed.
Lightning, Warren
- When
- April 10, 8:45 AM EST
- Where
- Warren County, 0.52 mi SSW of Warren
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 41.843, -79.155
Lightning struck a county-owned building next to the Warren Hospital. Damage to the roof was limited to one small hole.
Thunderstorm Wind, Elk
- When
- April 10, 1:40 PM EST
- Where
- Elk County, 1.04 mi E of Ridgway
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- 911 Call Center
- Coordinates
- 41.430, -78.730
Thunderstorm winds estimated near 60 mph knocked down trees in Ridgway.
Thunderstorm Wind, Elk
- When
- April 10, 1:45 PM EST
- Where
- Elk County, Kersey
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- 911 Call Center
- Coordinates
- 41.370, -78.600
Thunderstorm winds estimated near 60 mph knocked down trees and utility wires in Fox Township southwest of St. Mary's.
Thunderstorm Wind, Elk
- When
- April 10, 1:50 PM EST
- Where
- Elk County, 0.52 mi W of Kaulmont
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- 911 Call Center
- Coordinates
- 41.430, -78.560
Thunderstorm winds estimated near 60 mph knocked down trees in St. Mary's.
Thunderstorm Wind, Cameron
- When
- April 10, 2:00 PM EST
- Where
- Cameron County, 1.73 mi NE of Sizerville
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Park/Forest Service
- Coordinates
- 41.600, -78.180
Thunderstorm winds estimated around 70 mph knocked down a swath of 75-100 trees in a heavily wooded area at the Sizerville State Park. The damage straddled the Cameron/Potter county line with most of the damage in Cameron County.
Thunderstorm Wind, Clinton
- When
- April 10, 2:25 PM EST
- Where
- Clinton County, Tamarack
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- 911 Call Center
- Coordinates
- 41.420, -77.850
Thunderstorm winds estimated near 60 mph knocked down trees in Leidy Township near Tamarack.
Thunderstorm Wind, Lycoming
- When
- April 10, 3:19 PM EST
- Where
- Lycoming County, (Ipt)williamsport Ar
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 41.250, -76.920
IPT ASOS measured a peak thunderstorm wind gust of 58 mph at 20:19 UTC.
Thunderstorm Wind, Lycoming
- When
- April 10, 3:25 PM EST
- Where
- Lycoming County, 1 mi N of Montoursville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Trained Spotter
- Coordinates
- 41.264, -76.930
Thunderstorm winds estimated near 60 mph knocked down numerous trees just north of Montoursville.
Thunderstorm Wind, Lycoming
- When
- April 10, 3:25 PM EST
- Where
- Lycoming County, 2.13 mi WNW of Halls
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Emergency Manager
- Coordinates
- 41.243, -76.867
Thunderstorm winds estimated near 60 mph knocked down several trees and utility wires in and around the city of Williamsport. Wind damage was reported across Piatt, Old Lycoming, Hepburn, Muncy and Wolf Townships along with Hughesville and South Williamsport Boroughs.
Hail, Mifflin
- When
- April 10, 4:15 PM EST
- Where
- Mifflin County, 0.69 mi N of Yeagertown
- Measured
- 0.75 in hail
- Reported by
- Emergency Manager
- Coordinates
- 40.640, -77.580
Penny-size hail (0.75 inch) reported in Yeagertown.
Hail, Mifflin
- When
- April 10, 4:15 PM EST
- Where
- Mifflin County, Burnham
- Measured
- 1 in hail
- Reported by
- Emergency Manager
- Coordinates
- 40.630, -77.570
Quarter-size hail (1 inch) reported in Burnham.
Thunderstorm Wind, McKean
- When
- April 10, 5:07 PM EST
- Where
- McKean County, 1.03 mi N of East Smethport
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $10,000
- Reported by
- 911 Call Center
- Coordinates
- 41.815, -78.431
Thunderstorm winds estimated between 60-70 mph knocked down power poles and utility wires along SR 46 near Smethport.
Thunderstorm Wind, Clearfield
- When
- April 10, 6:15 PM EST
- Where
- Clearfield County, 0.87 mi SE of Clearfield
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- 911 Call Center
- Coordinates
- 41.020, -78.440
Thunderstorm winds estimated between 60-70 mph knocked down several trees in and around Clearfield.
Thunderstorm Wind, Clearfield
- When
- April 10, 6:27 PM EST
- Where
- Clearfield County, 1.05 mi E of West Moshannon
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Broadcast Media
- Coordinates
- 40.830, -78.350
Thunderstorm winds estimated between 60-70 mph knocked down numerous trees in Houtzdale.
Thunderstorm Wind, Centre
- When
- April 10, 6:50 PM EST
- Where
- Centre County, 1.43 mi S of (Unv)univ Park State
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- Official NWS Observations
- Coordinates
- 40.829, -77.848
Thunderstorm winds gusted over 60 mph for several minutes at the NWS office. The peak gust was measured at 64 mph.
Thunderstorm Wind, Centre
- When
- April 10, 6:53 PM EST
- Where
- Centre County, 0.61 mi ENE of (Unv)univ Park State
- Measured
- 58 kt (67 mph) measured gust
- Reported by
- AWOS
- Coordinates
- 40.854, -77.840
UNV AWOS measured a peak thunderstorm wind gust of 67 mph at 23:53 UTC.
Thunderstorm Wind, Mifflin
- When
- April 10, 7:15 PM EST
- Where
- Mifflin County, 1.57 mi E of Siglerville
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- 911 Call Center
- Coordinates
- 40.730, -77.500
Thunderstorm winds estimated between 60-70 mph knocked down trees in Armagh Township.
Thunderstorm Wind, Lebanon
- When
- April 10, 8:07 PM EST
- Where
- Lebanon County, 2.27 mi WSW of Bordnersville
- Measured
- 51 kt (59 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 40.435, -76.569
KMUI ASOS measured a peak thunderstorm wind gust of 59 mph at 2107 EDT.
Thunderstorm Wind, Somerset
- When
- April 10, 9:25 PM EST
- Where
- Somerset County, 0.87 mi SW of Addison
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- 911 Call Center
- Coordinates
- 39.740, -79.340
Thunderstorm winds estimated near 60 mph knocked down trees in Addison.
- Lightning
- A lightning strike that killed, injured or caused damage.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in Missouri, April 10, 201313 injured · $4.0 million · EF2 · 42 events
- Tornadoes and Flash Flooding in Arkansas, April 10, 20136 injured · $7.0 million · EF2 · 33 events
- Hail and Damaging Winds in Ohio, April 10, 2013$492,000 · 1.25 in hail · 25 events
- Flooding in Michigan, April 10 to 12, 2013$1.1 million · 6 events
- Tornadoes and Damaging Winds in Missouri, April 10, 2013$790,000 · EF0 · 8 events
- Hail and Damaging Winds in Pennsylvania, April 10, 2013$82,000 · 1.75 in hail · 55 events
- Winter Weather in Texas, April 10, 2013$500,000 · 1 event
- Hail and Damaging Winds in Pennsylvania, April 10, 2013$210,000 · 1 in hail · 12 events
- Winter Storm in Iowa, April 10 to 11, 2013$300,000 · 3 events
- Hail and Damaging Wind in New Jersey, April 10, 2013$275,000 · 1 in hail · 4 events
- Flash Flooding and Flooding in Missouri, April 10 to 11, 2013$56,000 · 1.25 in hail · 28 events
- Damaging Wind in Illinois, April 10, 2013$150,000 · 50 kt wind · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 433912, 433895, 433896, 433897, 435482, 433898, 433900, 433899, 433901, 433902, 433903, 433904, 433905, 433906, 433909, 433910, 433907, 433911, 433908.